MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON CONTOUR GST RELOAD GREEN; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON CONTOUR GST RELOAD GREEN; STAPLE, IMPLANTABLE
Catalog Number GCR40G
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 10/14/2025.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the anterior rectal resection surgery with dr., contour was used following all the corresponding indications for use.The device worked successfully on the first shot.However, when making the second shot, a new reload was requested, which was mounted on the contour properly.When shooting with the refill, there were failures in the formation of the staple line and in the tissue section, so it was necessary to make an additional shot with echelon plus.The surgery was delayed 15 minutes.Complete resection with echelon plus, the procedure was successfully completed.There were no patient consequences.

Brand Name
ECHELON CONTOUR GST RELOAD GREEN
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
3035526892
MDR Report Key23288920
Report Number3005075853-2025-08000
Device Sequence Number17519676
Product Code GDW
UDI-Device Identifier10705036027478
UDI-Public(01)10705036027478(17)270630(10)194D56
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K200420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGCR40G
Device Lot Number194D56
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown